King Saud University Repository >
King Saud University >
Science Colleges >
College of Engineering >
College of Engineering >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/13426

Title: A closed form solution for periodic heat transfer in annular fins
Authors: Mujahid, A.
Keywords: Temperature Distribution--Mathematical Models
Issue Date: 1989
Publisher: Springer-Verlag
Citation: Wärme- und Stoffübertragung Volume 24, Issue 3, May 1989, Pages 145-150
Abstract: A closed form solution is presented for an annular fin of a constant cross-sectional area subjected to a periodic base heat flux. The solution involves Bessel functions with complex arguments. Closed form expressions for real and imaginary parts of Bessel functions K0, I0 and I1 are developed. The solution of the temperature distribution, instantaneous and time-average efficiencies depends on the amplitude A and frequency B, of the base heat flux as well as on the fin parameter m. The effect of these parameters on the amplitude and phase angle of the temperature as well as on the efficiency are discussed. A qualitative analysis of fins of similar and different geometries subjected to different periodic boundary conditions is presented.
URI: http://hdl.handle.net/123456789/13426
ISSN: 00429929
Appears in Collections:College of Engineering

Files in This Item:

File Description SizeFormat
5.docx16.42 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback